Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6016 Publications


2000 | Conference Paper | IST-REx-ID: 2710
The kernel of Dirac operators on S3 and R3
L. Erdös, in:, American Mathematical Society, 2000, pp. 111–119.
View
 

2000 | Journal Article | IST-REx-ID: 2731
Linear Boltzmann equation as the weak coupling limit of a random Schrödinger equation
L. Erdös, H. Yau, Communications on Pure and Applied Mathematics 53 (2000) 667–735.
View | DOI
 

2000 | Journal Article | IST-REx-ID: 2732
Fokker-Planck equations as scaling limits of reversible quantum systems
F. Castella, L. Erdös, F. Frommlet, P. Markowich, Journal of Statistical Physics 100 (2000) 543–601.
View | DOI
 

2000 | Journal Article | IST-REx-ID: 2733
Diamagnetic behavior of sums Dirichlet eigenvalues
L. Erdös, M. Loss, V. Vougalter, Annales de l’Institut Fourier 50 (2000) 891–907.
View | DOI
 

2000 | Journal Article | IST-REx-ID: 3149
Interaction of Drosophila melanogaster prohormone convertase 2 and 7B2: Insect cell specific processing and secretion
J. Hwang, D.E. Siekhaus, R. Fuller, P. Taghert, I. Lindberg, Journal of Biological Chemistry 275 (2000) 17886–17893.
View | DOI
 

2000 | Conference Paper | IST-REx-ID: 1736
Comparison of the impact of FWM on binary, duobinary and dicode modulation in DWDM systems
G. Katsaros, P. Lane, M. Murphy, in:, IEEE, 2000, pp. 27–28.
View | DOI
 

2000 | Journal Article | IST-REx-ID: 1957 View | DOI
 

2000 | Journal Article | IST-REx-ID: 1958
Resolution of the membrane domain of bovine complex I into subcomplexes: implications for the structural organization of the enzyme
L.A. Sazanov, S. Peak Chew, I. Fearnley, J. Walker, Biochemistry 39 (2000) 7229–7235.
View | DOI
 

2000 | Journal Article | IST-REx-ID: 842
No footprints of primordial introns in a eukaryotic genome
Y. Wolf, F. Kondrashov, E. Koonin, Trends in Genetics 16 (2000) 333–334.
View | DOI
 

2000 | Journal Article | IST-REx-ID: 1455 | OA
Inscribing cubes and covering by rhombic dodecahedra via equivariant topology
T. Hausel, E. Makai, A. Szücs, Mathematika 47 (2000) 371–397.
View | DOI | Download (ext.)
 

Search

Filter Publications